# SDR DALA13028270124

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 71,849 hours, 32,723 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 347 FLOORBEAM UPPER TEE FOUND CRACKED AT RBL 2.0 AND RBL 8.0 & LBL 9.0.  REPAIRED IAW 514023-14 (LP 0917476).
